Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

What are the chance i have hiv or another sti
An_249636 posted:
Malebasically about 1 year 1month ago i was in contact with a girls. (long story short) she was wet there were no condoms used and there was contact with my penis and her vigina. I kid you not roughly 15minutes after i felt a slit stinging in my penis ever so slight. about 4-5 days later i felt like death fever, fatigue,nausea, mouth ulcers lack of appetite, swolloen glands, redness in my eyes and the stinging in my penis. there was one point i tried to even go for a jog because i was feeling better but failed as had this pain in my leg muscles. I marched myself straight to the gum clinic the following wee. I told the nurse about my situation and she tested me for everything HIV. All results came back negative.

so slowly and surely got better aftter 3 weeks but still had random spouts of fatigue and Nausea, like I felt sick but i never threw up once. I developed a yeast infection, tiredness and i was depressed. I went to the gum clinic again after 6weeks of the exposure. The lady told me im anxious and that my last results were negative etc. I told her my symptoms and she didn't even do the hiv test on me because she felt i didn't need it -_- she just spoke to me etc and told me to visit my GP.

3 months after exposure. symptoms> random spouts of tiredness, random pain in muscles, rash, slight nausea, headaches. I went to the gum clinic got tested again all results came back negative and the hiv test was the elisa 4th this was in (2012) which i think is the newest form. yet again all test came back negative. at this point the clinic referred me to the counselor of he hospital. He was no good lets just say that. My symptom were faint but still there fatigue, nausea, lack of breath temporally at one point, stinging in penis.

so come 7month after my exposure i went to get tested again. at this point I had been through bad depression of where i thought i was pulling my hair out and in some ways convinced myself I was HIV positive. I done the test in the clinic. nurse and the head nurse said to me if this come back negative its conclusive. I was expecting bad news but all test came back negative even though i still have symptom such as a really bad stinging feeling in my groin and random fevers. (the girl that i had the first encounter with does not talk to me ask i've asked her to get tested etc. at one point she did tell me she had a serious sore throat and bad fatigue)

I slowly put my mind to rest and have had sex with my new partner and she started to come up with some symptoms like fatigue,tiredness abnormal periods (she was on the pill) abdominal pains. she too has been tested and nothing has come back positive

What do I do now ?
pain in groin

Take the Poll

Do you think its possible I've contracted HIV
  • Am i over reacting
  • isit possible I have another type of sti
  • Is it possible I have HIV
View Poll Results
georgiagail responded:
Whatever is causing these symptoms has nothing to do with HIV. Testing has clearly shown you are HIV negative.

You indicate in your first paragraph you were tested for "everthing" (including HIV). What does "everything" entail?

Orange101 replied to georgiagail's response:
all other STDs
Orange101 replied to Orange101's response:
Hi again my gf is experience weightloss at the moment. I don't understand I have had 7 month testing and everything came back negative. she is on the pill and get irregular periods, clots in her period sometime. she has had it twice this month but she did stop taking the pill for 3 days. but the weightloss ? could a 7month negative test be wrong? feeling ill help?
georgiagail replied to Orange101's response:
No, your 7 month test result was not inaccurate in terms of your status.

Orange101 replied to georgiagail's response:
quick question. If someone was infected with hiv how long would it take for them to start to loose weight rapidly? or does it depend on the individual
georgiagail replied to Orange101's response:
In an untreated individual, not until the disease moved from HIV to AIDS (generally a decade after the initial transmission).

Stop trying to diagnose by symptoms and focus on the fact that your test results were accurate.


Helpful Tips

Coping With Anxiety & HIV Worry
Is HIV anxiety keeping you up at night? Are you finding yourself questioning every random act as an HIV risk? Don't let anxiety steal your ... More
Was this Helpful?
32 of 39 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.